MAUDE Adverse Event Report: SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 3; PROSTHESIS, HIP, SEMI-CONS, METAL/POLYMER, POROUS UNCEME

SMITH & NEPHEW, INC. SMF STEM WITH STIKTITE SZ 3; PROSTHESIS, HIP, SEMI-CONS, METAL/POLYMER, POROUS UNCEME
Model Number 71352503
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Injury (2348); Osteolysis (2377)
Date of Event 11/01/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision surgery due to bone damage, bone loss and osteolysis in the hip.The revision included a full extended trochanteric osteotomy and head/liner swap.

Brand Name
SMF STEM WITH STIKTITE SZ 3
Common Device Name
PROSTHESIS, HIP, SEMI-CONS, METAL/POLYMER, POROUS UNCEME
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9633815
Report Number1020279-2020-00392
Device Sequence Number19533049
Product Code LPH
UDI-Device Identifier03596010619594
UDI-Public03596010619594
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080625
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2019
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/21/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device No Information
Device Expiration Date11/14/2020
Device Model Number71352503
Device Catalogue Number71352503
Device Lot Number10LM11460
Initial Date Received by Manufacturer 01/17/2020
Supplement Date Received by Manufacturer12/18/2020
Initial Report FDA Received Date01/27/2020
Supplement Report FDA Received Date12/21/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
71338956 / 07KM12801.; 71343604 / 12CM14043.; 71352112 / 10ATM0018B.; 71338956 / 07KM12801; 71343604 / 12CM14043; 71352112 / 10ATM0018B
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;